SciELO - Scientific Electronic Library Online

 
vol.39 número1Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SANCHEZ C., Rainier V.  y  SANABRIA, José E.. Strongly convexity on fractal sets and some inequalities. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.1-13. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0001.

We introduce a generalization of the concept of a strongly convex function on a fractal set, study some algebraic properties and establish Jensen-type and Hermite-Hadamard-type inequalities.

Palabras clave : Convex function; Generalized convex function; Strongly convex function; Fractal set.

        · texto en Inglés     · Inglés ( pdf )